PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of bmjcrBMJ Case ReportsVisit this articleSubmit a manuscriptReceive email alertsContact usBMJ
 
BMJ Case Rep. 2010; 2010: bcr11.2009.2460.
Published online 2010 May 13. doi:  10.1136/bcr.11.2009.2460
PMCID: PMC3047514
Unusual association of diseases/symptoms

Acute suprachoroidal haemorrhage post-tenecteplase thrombolysis for myocardial infarction: management considerations

Abstract

We report a case of a 63-year-old man who received intravenous tenecteplase as thrombolytic therapy for an inferior ST elevation myocardial infarction. Three hours later he complained of blurred vision in the right eye and on examination had sustained a suprachoroidal haemorrhage. With conservative treatment the haemorrhage resolved, leading to a normalisation of visual acuity. To the authors’ knowledge, no case reports exist of this rare complication following intravenous tenecteplase. We discuss implications for further thrombolysis and anticoagulation.


Articles from BMJ Case Reports are provided here courtesy of BMJ Group